# SDR QXEA2009110600913

- Difficulty date: November 2, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 20,604 hours, 21,157 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3993001010
- Part serial: 069
- Condition: Failed
- Location: Elevator Feel
- Part time: 20,600 hours, 21,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL CAUTION LIGHT ILLUMINATED RIGHT AT ROTATION. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. INTERROGATED CDS FOUND FCECU FAILURE E9 EA. REMOVED & REPLACED RIGHT PITCH FEEL ACTUATOR IAW Q400 AMM TASKS 27-32-11-000/400-801. OPERATIONAL CHECK GOOD. A/C OK FOR SERVICE.
